# SDR CALA2022011200116

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 66,498 hours, 24,044 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 141A8811
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW FRAM UPPER OUTBOARD CORNER HAS POSSIBLE CRACK.. REMOVED R1 WINDOW FOR MAINT REF AMM 56-11-11. ACCOMPLISHED STEPS 1.A THROUGH 6 OF AVO 9418. SEE ALSO LOG PAGE 7748414, C/W AVO 09418 STEPS B3 & B4 AS REQUIRED, R1 WINDOW OTBD POST UPPER CORNER HAS CRACK CONSIDERED CONDITION 2, CRACK EXTENDS UP TO THE FIRST FASTENER HOLE. COMPLIED WITH RII INSPECTION OF A AVO ESC220104?0209?2 THROUGH STEP B.1.A. C/W AVO ESC220104-0209-2 UP THRU STEP B.1.A VERIFIED TRIMOUT. FASTENERS REINSTALLED. NO CONTACT NOTED VERIFY NO DAMAGE TO FRAME VERIFIED CORRECT KIT NUMBER USED NO DEFECTS NOTED VERIFIED STEPS ONE THROUGH EIGHT COMPLETED AS PER AVO TRIMMED OUT THE EXISTING COUNTERSINK FASTENER AT CRACK LOCATION RE-INSTALLED REMOVED FASTENERS PER AVO# ESC220104-0209-2 WORK COMPLETED  STEPS 1 THRU 8 OF AVO# ESC220104-0209-2  FIG. 24 .375" DIA PER AVO# ESC220104-0209-2 FIGURE 15 CIRCLE NOTE 1. STEP C FIGURE 19. OPERATED NUMBER 2 WINDOW TO ENSURE NO CONTACT WITH FRAME FASTENERS, NO CONTACT NOTED. VERIFY STEPS 9THROUGH 17 COMPLETED PER AVO: NO DEFECTS NOTED AGREED WITH ABOVE STATEMENT OK TO INSTALL RIGHT SIDE WINDOW FRAME COMPLETED STEPS 9 THRU 17 OF AVO # ESC220104-0209-2 FIG. 24. COMPLIED WITH AVO ESC220104-0209-2 FIG 24 STEPS 18-20. COMPLETED STEP 21 OF AVO #ESC220104-0209-2. OK. TO INSTALL. COMPLETED STEP #21 OF AVO#ESC220104-0209-2 OK TO INSTALL REPAIR. INSPECTED COMPLETED OF STEPS 24-26 OF AVO ESC220104-0209-2 FIG 24. COMPLETED STEPS 22 AND 23 OF AVO #ESC220104-0209-2. FIG.24. SEE LOG PAGE
